Investigation of the spectrum of singular Sturm-Liouville operators on unbounded time scales


Allahverdiev B., TUNA H.

SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES, vol.14, no.1, pp.327-340, 2020 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 1
  • Publication Date: 2020
  • Doi Number: 10.1007/s40863-019-00137-4
  • Journal Name: SAO PAULO JOURNAL OF MATHEMATICAL SCIENCES
  • Journal Indexes: Emerging Sources Citation Index, Scopus
  • Page Numbers: pp.327-340
  • Keywords: Sturm-Liouville operator, Unbounded time scales, Splitting method, Discrete spectrum, Continuous spectrum, BOUNDARY-VALUE-PROBLEMS, L-2 SPACES, EXTENSIONS, CRITERIA

Abstract

In this article, we consider the self-adjoint singular operators associated with the Sturm-Liouville expression